# SDR 97ZZZM1129

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874TA
- Make and model: Doug DC-6A
- Aircraft serial: 44641
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Part time: 36,234 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHERRY MAX RIVETS AND EVIDENCE OF CORROSION APPROX STATION 900 AT SKIN LAP AT 2 O'CLOCK POSITION.  REMOVED CHERRY RIVETS, CLEANED CORROSION, TREATED, REINSTALLED SOLID RIVETS.
